# SDR AALA20170829003

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 9,845 hours, 993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door Actuator
- Part number: 7010068H04
- Part serial: HSC234328
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  NRT-ORD FLIGHT RETURNED TO NRT ACCOUNT RIGHT AIR CONDITIONING PACK FAILED INDICATION.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED RIGHT CABIN AIR COMPRESSOR INLET DEFLECTOR DOOR ACTUATOR PER AMM B787-A-21-51-16-00A.  OPERATIONAL CHECK GOOD.
